Stochastic control for linear discrete-time distributed-lag models

Arthur, W.B. (1978). Stochastic control for linear discrete-time distributed-lag models. International Journal of Control 28 (4) 611-619. 10.1080/00207177808922482.

Full text not available from this repository.


In an important class of linear stochastic control problems distributed-lag state or control variables appear in the dynamics or in the observations. Optimal control and estimation procedures arc derived for such problems in discrete time. The results reduce computations from order N3 in the usual methods to order N1; they show the special structure of the time-lag controller and estimator more clearly; and they correspond closely to the known results for the continuous-time case.

Item Type: Article
Research Programs: System and Decision Sciences - Core (SDS)
Depositing User: Romeo Molina
Date Deposited: 14 Apr 2016 09:33
Last Modified: 27 Aug 2021 17:26

Actions (login required)

View Item View Item